# SDR DALA2023011700362

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 84,696 hours, 11,196 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R DISARM PIN WILL NOT FIT IN HOLE AND STAY IN PLACE.  PERFORMED OPERATIONAL TEST OF ARMED/DISARMED CONTROL HANDLE MECHANISM IAW AMM A330-300 TASK 52-12, NO MAL FUNCTIONS FOUND. (9841946)
